Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

do you think taking diet pills is a sin?

 
Anonymous

Asked by Anonymous at 2:19 PM on Mar. 27, 2009 in Religion & Beliefs

This question is closed.
Answers (14)
  • Well, that really depends on how you look at it.

    God says that our body is a temple.

    Diet pills have been proven to cause issues from heart problems to kidney failure to liver disease. To me, this would NOT be treating my body as a temple. So from that perspective, I guess my answer would have to be yes.
    jennijune_21

    Answer by jennijune_21 at 2:22 PM on Mar. 27, 2009

  • no why?
    aliciatron

    Answer by aliciatron at 2:20 PM on Mar. 27, 2009

  • No, I think it's a waste of money and that they don't work.
    Fistandantalus

    Answer by Fistandantalus at 2:20 PM on Mar. 27, 2009

  • Nope. I have not found any where in the bible where taking medication to help yourself is sinful.
    AngelDawn7

    Answer by AngelDawn7 at 2:21 PM on Mar. 27, 2009

  • No, just stupid.
    isabellalecour

    Answer by isabellalecour at 2:25 PM on Mar. 27, 2009

  • That is true jennijune, but if you are obese, that is more unhealthy than the diet pills. If you doctor believes they are necessary to help you lose weight, then take them.
    AngelDawn7

    Answer by AngelDawn7 at 2:30 PM on Mar. 27, 2009

  • That's a good point AngelDawn7. I happen to be obese and I know that that is as sinful as the pills. I do think, however, that if you HAVE to use them, they should be a FINAL resort - lap-band surgery should be an option before diet pills, IMO. I'm not saying you should run out and get lap band, BTW. Diet and exercise and total lifestyle changes are the way to go if you want to lose weight. It's the only permanent solution.
    jennijune_21

    Answer by jennijune_21 at 2:35 PM on Mar. 27, 2009

  • NO!!! How could they be??
    SabrinaMBowen

    Answer by SabrinaMBowen at 2:37 PM on Mar. 27, 2009

  • I think they are for the simple fact they play on people being vain.
    The best luck I have had is good old fashioned exercise.
    Every week I lost weight more and more. It worked pretty quick.
    Alize26

    Answer by Alize26 at 3:13 PM on Mar. 27, 2009

  • No, but they can have bad effects on your heart if you take them for too long.
    (btw...I say this as the DIL of a cardiac RN who saw many patients with issues due to taking them).
    BonesDragonDew

    Answer by BonesDragonDew at 3:33 PM on Mar. 27, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN